On the structure of roots of operator-valued functions with positive imaginary part in the classes $\sigma_p$
Doklady Akademii Nauk, Tome 295 (1987) no. 3, pp. 538-541
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_3_a4,
author = {S. N. Naboko},
title = {On the structure of roots of operator-valued functions with positive imaginary part in the classes $\sigma_p$},
journal = {Doklady Akademii Nauk},
pages = {538--541},
year = {1987},
volume = {295},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_3_a4/}
}
TY - JOUR AU - S. N. Naboko TI - On the structure of roots of operator-valued functions with positive imaginary part in the classes $\sigma_p$ JO - Doklady Akademii Nauk PY - 1987 SP - 538 EP - 541 VL - 295 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1987_295_3_a4/ LA - ru ID - DAN_1987_295_3_a4 ER -
S. N. Naboko. On the structure of roots of operator-valued functions with positive imaginary part in the classes $\sigma_p$. Doklady Akademii Nauk, Tome 295 (1987) no. 3, pp. 538-541. http://geodesic.mathdoc.fr/item/DAN_1987_295_3_a4/